Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On polynomial density in $ A\sb{q}(D)$

Author: Thomas A. Metzger
Journal: Proc. Amer. Math. Soc. 44 (1974), 326-330
MSC: Primary 30A98
MathSciNet review: 0340623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded Jordan domain. Define $ {A_q}(D)$, the Bers space, to be the Banach space of holomorphic functions on $ D$, such that $ \iint_D {\vert f\vert\lambda _D^{2 - q}dxdy}$ is finite, where $ {\lambda _D}(z)$ is the Poincaré metric for $ D$. It is well known that the polynomials are dense in $ {A_q}(D)$ for $ 2 \leqq q < \infty $ and we shall prove they are dense in $ {A_q}(D)$ for $ 1 < q < 2$ if the boundary of $ D$ is rectifiable. Also some remarks are made in case the boundary of $ D$ is not rectifiable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A98

Retrieve articles in all journals with MSC: 30A98

Additional Information

PII: S 0002-9939(1974)0340623-6
Keywords: Polynomial density, Bers spaces
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia